# SDR VNAA2019021111101

- Difficulty date: February 11, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 37,711 hours, 28,591 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL IN COCKPIT AND CABIN ON TAKE-OFF AND DECENT WITH APU OFF. INSPECTED AFT EQUIPMENT BAY AND DUCTING, NO DEFECTS FOUND. RAN BOTH ENGINES, NO SMELLS DETECTED. AIRCRAFT RETURNED TO SERVICE.
